# SDR SWAA2015102045136

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 12,176 hours, 5,060 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW FWD CTR WING, REAR SPAR VAPOR WEB CRACKED.  REPAIRED WEB IAW SRM.
